# SDR UPS04842061

- Difficulty date: March 6, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- Aircraft time: 69,092 hours, 46,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755822501N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STATION 270 BETWEEN LONG 35L-36 BATHTUB FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 3755822 AND SRM 53-2-0 FIG 2D.
